# SDR RAIA00303079

- Difficulty date: March 19, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 16,455 hours, 16,816 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Gcu
- Part number: 51539019E
- Part serial: 95556
- Condition: Failed
- Location: Starter Gen
- Part time: 16,041 hours, 14,843 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL- LEFT HAND STARTER GENERATOR FAULT INDICATION.  MAINTENANCE REMOVED AND REPLACED LT HAND GENERATOR CONTROL UNIT, OPS CK OK.
